ASYMPTOTIC EXPANSIONS FOR POTENTIAL FUNCTIONS OF IID RANDOM-FIELDS

Götze F, HIPP C (1989)
PROBABILITY THEORY AND RELATED FIELDS 82(3): 349-370.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor*in
Erscheinungsjahr
1989
Zeitschriftentitel
PROBABILITY THEORY AND RELATED FIELDS
Band
82
Ausgabe
3
Seite(n)
349-370
ISSN
0178-8051
Page URI
https://pub.uni-bielefeld.de/record/1652749

Zitieren

Götze F, HIPP C. ASYMPTOTIC EXPANSIONS FOR POTENTIAL FUNCTIONS OF IID RANDOM-FIELDS. PROBABILITY THEORY AND RELATED FIELDS. 1989;82(3):349-370.
Götze, F., & HIPP, C. (1989). ASYMPTOTIC EXPANSIONS FOR POTENTIAL FUNCTIONS OF IID RANDOM-FIELDS. PROBABILITY THEORY AND RELATED FIELDS, 82(3), 349-370.
Götze, F., and HIPP, C. (1989). ASYMPTOTIC EXPANSIONS FOR POTENTIAL FUNCTIONS OF IID RANDOM-FIELDS. PROBABILITY THEORY AND RELATED FIELDS 82, 349-370.
Götze, F., & HIPP, C., 1989. ASYMPTOTIC EXPANSIONS FOR POTENTIAL FUNCTIONS OF IID RANDOM-FIELDS. PROBABILITY THEORY AND RELATED FIELDS, 82(3), p 349-370.
F. Götze and C. HIPP, “ASYMPTOTIC EXPANSIONS FOR POTENTIAL FUNCTIONS OF IID RANDOM-FIELDS”, PROBABILITY THEORY AND RELATED FIELDS, vol. 82, 1989, pp. 349-370.
Götze, F., HIPP, C.: ASYMPTOTIC EXPANSIONS FOR POTENTIAL FUNCTIONS OF IID RANDOM-FIELDS. PROBABILITY THEORY AND RELATED FIELDS. 82, 349-370 (1989).
Götze, Friedrich, and HIPP, C. “ASYMPTOTIC EXPANSIONS FOR POTENTIAL FUNCTIONS OF IID RANDOM-FIELDS”. PROBABILITY THEORY AND RELATED FIELDS 82.3 (1989): 349-370.